A 41-year-old member asked:
my friend swallowed 10 centrum tablets. how dangerous is this?
1 doctor answer
Dr. Ed Friedlander answered
43 years experience Pathology
It's not, but...: It's just vitamins. If your friend is given to acting-out by taking pills, next time it may be something that might actually hurt him/her. Especially, if your friend is considering self-harm, you might be the person to realize this before the most dangerous thing -- withdrawal from friends -- happens.
Answered on Oct 9, 2013
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
I have a lump in my arm i was told it was a lipoma what is that and how do i get rid of it and is it dangerous
My big toe is partially numb after my sesamoidectomy 3 weeks ago will the numbness go away how long does this take
I get laryngitis about twice a year is that abnormal i work in a profession where i need my voice how do you cure this
My doctor said that my bowel was too full of stool to do a colonoscopy even though i did the bowel prep how is this possible
I have bad gas everyday all day if there is any kind of pressure on my stomach it worsens how can i get rid of this problem
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!